MathSciNet Relay Station
MathSciNet bibliographic data
MR613049 47A55 (47D25)
Voiculescu, Dan Some results on norm-ideal perturbations of Hilbert space operators. II. J. Operator Theory 5 (1981), no. 1, 77–100.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement